# SDR KBMA111957

- Difficulty date: October 4, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- Engine: Tmeca ARRIEL1
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550168760
- Condition: Broken
- Location: Engine
- Part time: 7,527 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER WAS MISSING THE ELECTRODE. REMOVED AND REPLACED IGNITER.
